Voltaren Emulgel Extra Strength
$8.99 – $23.99
Voltaren Emulgel Extra Strength contains a non-steroidal anti-inflammatory drug Diclofenac, 2.32% which relieves pain and inflammation. It is intended for the topical treatment of an excellent long-term relief of conditions where inflammation and pain occur.
➤ Instant 10x faster Pain Relief
➤ Provides Long-Lasting Pain Relief
➤ Relieves Inflammation & Stiffness
➤ Excellent for arthritis pain
➤ Quick Absorbing Gel
➤ #1 Doctor’s Choice
$8.99 – $23.99
Voltaren Extra Strength Gel – Take Control of Your Pain & Get Back on Your Life!
Voltaren Extra Strength is the proven pain relief you need. It provides 12 hours of relief, no matter how tough your day might be. Doctors recommend Voltaren Emulgel Extra Strength because it’s the #1 prescribed topical non-steroidal anti-inflammatory gel.
Important Ingredients or Composition of Voltaren Emulgel
The ingredients in Voltaren are time-tested and work; all you need is one dose of this powerful, fast-acting formula and you’ll experience relief from joint pain that lasts longer. It is a topical analgesic (pain reliever) that provides relief from muscle and joint aches. It contains 2.32% of diclofenac diethylamine, which is a non-steroidal anti-inflammatory drug (NSAID). This medication works by blocking the production of a substance in your body that causes pain and inflammation.
Non-Medicinal ingredients include carbomers, butylhydroxytoluene, diethylamine, cocoyl caprylocaprate, isopropyl alcohol, macrogol cetostearyl ether, liquid paraffin, oleyl alcohol, perfume, propylene glycol and purified water.
Voltaren Extra Strength Dosage or How to Use
Using 2 grams of Voltaren double-strength gel on the painful area is enough for you. You can also apply 2 times a day (morning and evening) if needed. For further information, you should use it according to the instructions given in the product package.
Voltaren Emulgel Extra Strength can be used by adults between the ages of 18 and 65. If your age does not fall in the given criteria, then before using it, do consult a doctor.
Voltaren Emulgel Extra Strength is available in packs of 30g and 100g.
Top Frequently Ask Questions on Voltaren Emulgel
What is the strongest strength of Voltaren?
The strongest strength of Voltaren is the ingredient 2.32% diclofenac diethylamine, which has been shown to be best for relieving pain and inflammation. It is for this reason that Voltaren is a product used as a powerful pain reliever.
How long does Voltaren Gel take to work?
Use Voltaren Gel (2.32% Diclofenac Diethylamine) to relieve joint or muscle discomfort. Voltaren Emulgel Extra Strength provides effective pain relief and reduces inflammation, and it allows you to wait 12 hours between applications.
How do I use Voltaren Extra Strength Gel?
Carefully rub Voltaren Extra Strength Gel into the affected area. The size of the affected area will determine how much gel you need to apply. Wash your hands as soon as you have finished using the gel.
How does Voltaren Extra Strength Gel work?
Diclofenac diethylamine which is a non-steroidal anti-inflammatory drug (NSAID) is an ingredient in Voltaren Extra Strength Gel. It acts by reducing pain and swelling in the affected area.
Where to buy Voltaren Extra Strength Gel in USA & Canada?
If you are looking to buy Voltaren Extra Strength in USA & Canada then you can easily and conveniently get it from a Pharmacy24 trusted online drug store in Canada. Our reputation for fast delivery and outstanding customer service has made us your preferred destination for all of your pharmaceutical needs.